Jump to content

Dawne

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Everything posted by Dawne

  1. I was prescribed this medication a while back but refused to take it. I had taken 2 or 3 antidepressants but none seemed to work ; more than anything I couldn't take the side affects of them (ie rapid heartbeat or hives) so unsure if they would have worked if I didn't have the side affects. When I mentioned this drug to a family friend who is a Psychiatrist and has known me for years she was appalled. She felt I did not present any bi-polar or mania symptoms and I agreed. (she has known me most of my life). Also, she reminded me there are LOTS of other great anti-depressants out there and some newer ones worth pursuing without resorting to Latuda (unless one shows signs or is diagnosed with bipolar disorder, major depressive disorder that is hard to treat and one has been through the gamut of medications - not just 2 or 3!) I got a second option hence a difference psychiatrist who prescribed me something completely different which has helped. If you are hesitant, or something just doesn't feel right with this professional do not hesitate to ask for a second opinion. It's your body and your life. NOT theirs.
  2. Charlee; happy to hear you are sleeping better. That's a great benefit of Remeron. I too, have had sleep issues and with Remeron no worries. I do take, when needed, Magnesium a few times a week for restless legs and find it helps loads. I take Magnesium Citrate. You can always check with your pharmacist re what dosage they recommend. Sometimes I take one capsule, but a friend of mine with similar restless legs issues takes 2. I find it helps after a couple of nights. I also wanted to talk about the 'affect" on your depression. You mentioned that it hasn't helped much but also said you've only been on Remeron a couple weeks'. I would recommend you give it 4-6 weeks to see the real affect & to see if it truly makes a difference. Sometimes others around us, notice a change when we do not. Just something to keep in mind. I believe, most doctors recommend a 4-6 week period of adjustment on anti-depressants to see if there is a difference. (at least that's been my experience and this is my 3rd type of antidepressant). Also the weight gain; I too gained some weight on remeron. I think the first 2-4 months were the worse! I was actually waking up in the evening occasionally starving and wanting to make toast or a sandwich! I was hungry constantly! So, don't despair. After about 3-4 months, my appetite was not as voracious and things calmed down (i did gain some weight though combined with covid!). Now, I'm trying to work on eating better and not snacking at night or weekends, (and exercising) to try and get some weight off. I hope that helps a bit. I think the increase in appetite is pretty common on remeron (and some other antidepressants). I hope that helps.
  3. Hello, I’m New to this forum and tried searching that above topic but no luck. Has anyone else had issues with loose stools/diarrhea on remeron? I’ve been taking various doses over to past 6-8months. I started at 1/2 of 7.5 then worked up to 15 over the course of a couple months. I then was feeling restless, sleep worse so went back down to 7.5 but it seems loose stools and diarrhea are getting worse. Sometimes right after I eat. It’s pretty embarrassing. Other than that the Med has been great; I sleep like a baby most nights (with the odd night of restless legs but magnesium seems to help). And, I think it does help my depression though not as much as I’d like. (I’ve been on other meds in the past like Effexor etc but unfortunately made me more anxious so had to quit). I did experience a voracious appetite for that first 2-3 months but that’s gotten better (thankfully). I’m just really disappointed with the bm issues and thinking I may have to talk to my gp and taper off…. Any other experiences like mine? Thanks so much for any help or advice.
×
×
  • Create New...